# SDR AALA202110042181

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 25,284 hours, 5,190 cycles
- Engine: Iae V2533A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Part number: 22912000
- Part serial: 949657
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE APPEARED TO BE STUCK IN APPROACH IDLE DURING DESCENT. AT 13000 FT N1 IDLE WAS 43% ON ENGINE 2 N1 IDLE WAS 31% ON ENGINE 1. REPLACED FUEL TEMPERATURE THERMOCUOPLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-35-15.
